Asymptotics of approximation of ψ-differentiable functions of many variables
Abstract
We investigate approximative characteristics of classes of ψ-differentiable multivariable functions introduced by A. I. Stepanets. We give asymptotics of the approximation of functions from these classes.Downloads
Published
25.08.2008
Issue
Section
Research articles
How to Cite
Lasuriya, R. A. “Asymptotics of Approximation of ψ-Differentiable Functions of Many Variables”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 8, Aug. 2008, pp. 1051–1057, https://umj.imath.kiev.ua/index.php/umj/article/view/3223.